MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 126" 10 DROP PRIMARY SET W/3 MICROCLAVE®, 2 GANG 4-WAY STOPCOCKS, ROTATING LUER,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 126" 10 DROP PRIMARY SET W/3 MICROCLAVE®, 2 GANG 4-WAY STOPCOCKS, ROTATING LUER,; STOPCOCK, I.V. SET
Catalog Number Z3239
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
The incident involved a 126" 10 drop primary set w/3 microclave¿, 2 gang 4-way stopcocks, rotating luer, 1 ext.A medsun medwatch mandatory report uf/importer report # (b)(4) was received by the manufacturer.Per the report, nursing noted that the anesthesia tubing would not allow intravenous fluids (ivf) to flow.The bottom luer-lock port was not flushable.The peripheral iv (piv) itself was patent.There was no reported patient harm and only ivf noted to be running, not anesthetic medication.The original intended procedure was for iv tubing to deliver ivf and anesthetic once patient was in the operating room.There were no observed damages or anomalies with the set and/or the mating /access devices.There was patient involvement and no harm reported.

Brand Name
126" 10 DROP PRIMARY SET W/3 MICROCLAVE®, 2 GANG 4-WAY STOPCOCKS, ROTATING LUER,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18074220
Report Number9617594-2023-00943
Device Sequence Number15370142
Product Code FMG
UDI-Device Identifier00887709030473
UDI-Public(01)00887709030473(17)270601(10)6038095
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ3239
Device Lot Number6038095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV FLUIDS, MFR UNK
Patient SexUnknown